Journal article icon

Journal article

DIFFUSIVITY BOUNDS FOR 1D BROWNIAN POLYMERS

Abstract:

We study the asymptotic behavior of a self-interacting one-dimensional Brownian polymer first introduced by Durrett and Rogers [Probab. Theory Related Fields 92 (1992) 337-349]. The polymer describes a stochastic process with a drift which is a certain average of its local time. We show that a smeared out version of the local time function as viewed from the actual position of the process is a Markov process in a suitably chosen function space, and that this process has a Gaussian stationary ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1214/10-AOP630

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
ANNALS OF PROBABILITY
Volume:
40
Issue:
2
Pages:
695-713
Publication date:
2012-03-05
DOI:
ISSN:
0091-1798
URN:
uuid:98716a36-9296-4539-97b0-926fc7e0e7a1
Source identifiers:
213450
Local pid:
pubs:213450

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP